# SDR 9620149759

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RECEIVED TAKEOFF WARNING WHEN POWER ADVANCED FOR TAKEOFF.  REPLACED INTERRUPTER, OPERATIONAL CHECK OK.
